Follow
Efstratia (Effie) Kalfagianni
Efstratia (Effie) Kalfagianni
Professor of Mathematics, Michigan State University
Verified email at math.msu.edu - Homepage
Title
Cited by
Cited by
Year
Interactions between hyperbolic geometry, quantum topology and number theory,
NS Abhijit Champanerkar, Oliver Dasbach, Efstratia Kalfagianni, Ilya Kofman ...
Contemporary Mathematics 541, 2011
245*2011
The Jones polynomial and graphs on surfaces
O Dasbach, F D., E Kalfagianni, L X.-S., N Stoltzfus
Journal of Combinatorial Theory Ser. B 98 (2), 384-399, 2008
159*2008
Dehn filling, volume, and the Jones polynomial
D Futer, E Kalfagianni, J Purcel
Journal of Differential Geometry 78 (3), 429-464, 2008
1302008
Guts of surfaces and the colored Jones polynomial.
D Futer, E Kalfagianni, J Purcell
Lecture Notes in Mathematics 2069. Springer 2069, 175 pages, 2013
902013
Finite type invariants for knots in 3-manifolds
E Kalfagianni
Topology 37 (3), 673-707, 1998
521998
Knot adjacency, genus and essential tori.
E Kalfagianni, XS Lin
Pacific J. Math. 228 (2), 251–275, 2006
51*2006
Cosmetic crossing changes of fibered knots
E Kalfagianni
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (669 …, 2012
50*2012
Alternating sum formulae for the determinant and other link invariants
OT Dasbach, D Futer, E Kalfagianni, XS Lin, NW Stoltzfus
Journal of Knot Theory and Its Ramifications 19 (6), 765-782, 2010
462010
Slopes and colored Jones polynomials of adequate knots.
D Futer, E Kalfagianni, JS Purcell
Proc. Amer. Math. Soc. 139 (5), 1889–1896, 2011
412011
On knot adjacency
N Askitas, E Kalfagianni
Topology and its Applications 126 (1-2), 63-81, 2002
402002
Turaev-Viro invariants, colored Jones polynomial and volume.
R Detcherry, K E., T Yang
Quantum Topology 9 (4), 775-813, 2018
382018
Seifert surfaces, commutators and Vassiliev invariants.
E Kalfagianni, XS Lin
J. Knot Theory Ramifications 16 (10), 1295–1329, 2007
38*2007
Cusp areas of Farey manifolds and applications to knot theory
D Futer, E Kalfagianni, JS Purcell
International Mathematics Research Notices 2010 (23), 4434, 2010
342010
Symmetric links and Conway sums: volume and Jones polynomial.
D Futer, E Kalfagianni, JS Purcell
Math. Res. Lett. 16 (2), 233–253, 2009
322009
Jones polynomials, volume, and essential knot surfaces: a survey
D Futer, E Kalfagianni, JS Purcell
arXiv preprint arXiv:1110.6388, 2011
302011
Quasifuchsian state surfaces
D Futer, E Kalfagianni, JS Purcell
Trans. Amer. Math. Soc. 366 (8), 4323–4343, 0
29*
Knot cabling and the degree of the colored Jones polynomial
E Kalfagianni, AT Tran
arXiv preprint arXiv:1501.01574, 2015
262015
The HOMFLY polynomial for links in rational homology 3-spheres
E Kalfagianni, XS Lin
Topology 38 (1), 95-116, 1999
231999
Hyperbolic semi-adequate links
SJ Futer, David: Kalfagianni, Efstratia: Purcell
Communications in Analysis and Geometry 23 (Number 5), 993–1030, 2015
20*2015
Gromov norm and Turaev-Viro invariants of 3-manifolds
R Detcherry, K E.
Ann. Sci. de l'Ecole Normale Sup.(4), 53 (6), 2020
192020
The system can't perform the operation now. Try again later.
Articles 1–20